# SDR CA130514002

- Difficulty date: May 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED NR 1 ENGINE HYD PUMP CAUTION IN FLIGHT.  ACFT RETURNED TO BASE. NR 1 EDP REPLACED.
